Ghent University Academic Bibliography

Advanced

The Fischer decomposition for Hodge-de Rham systems in Euclidean spaces

Vladimir Souček, Richard Delanghe UGent and Roman Lávička (2012) MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 35(1). p.10-16
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Fischer decomposition, Hodge-de Rham equation, Clifford analysis, ORTHOGONAL BASES, CONSTRUCTION, spherical monogenics, HERMITEAN CLIFFORD ANALYSIS, MONOGENIC POLYNOMIALS
journal title
MATHEMATICAL METHODS IN THE APPLIED SCIENCES
Math. Meth. Appl. Sci.
volume
35
issue
1
pages
10 - 16
Web of Science type
Article
Web of Science id
000298601900002
JCR category
MATHEMATICS, APPLIED
JCR impact factor
0.778 (2012)
JCR rank
113/247 (2012)
JCR quartile
2 (2012)
ISSN
0170-4214
DOI
10.1002/mma.1527
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
2038181
handle
http://hdl.handle.net/1854/LU-2038181
date created
2012-02-19 17:00:30
date last changed
2012-03-01 09:18:48
@article{2038181,
  author       = {Sou\v{c}ek, Vladimir and Delanghe, Richard and L{\'a}vi\v{c}ka, Roman },
  issn         = {0170-4214},
  journal      = {MATHEMATICAL METHODS IN THE APPLIED SCIENCES},
  keyword      = {Fischer decomposition,Hodge-de Rham equation,Clifford analysis,ORTHOGONAL BASES,CONSTRUCTION,spherical monogenics,HERMITEAN CLIFFORD ANALYSIS,MONOGENIC POLYNOMIALS},
  language     = {eng},
  number       = {1},
  pages        = {10--16},
  title        = {The Fischer decomposition for Hodge-de Rham systems in Euclidean spaces},
  url          = {http://dx.doi.org/10.1002/mma.1527},
  volume       = {35},
  year         = {2012},
}

Chicago
Souček, Vladimir, Richard Delanghe, and Roman Lávička. 2012. “The Fischer Decomposition for Hodge-de Rham Systems in Euclidean Spaces.” Mathematical Methods in the Applied Sciences 35 (1): 10–16.
APA
Souček, V., Delanghe, R., & Lávička, R. (2012). The Fischer decomposition for Hodge-de Rham systems in Euclidean spaces. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 35(1), 10–16.
Vancouver
1.
Souček V, Delanghe R, Lávička R. The Fischer decomposition for Hodge-de Rham systems in Euclidean spaces. MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 2012;35(1):10–6.
MLA
Souček, Vladimir, Richard Delanghe, and Roman Lávička. “The Fischer Decomposition for Hodge-de Rham Systems in Euclidean Spaces.” MATHEMATICAL METHODS IN THE APPLIED SCIENCES 35.1 (2012): 10–16. Print.